# SDR 2008UALA00591

- Difficulty date: February 1, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 22,002 hours, 8,635 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Reads Low
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.   RECORD PRESSURE PRIOR TO SERVICING.  SERVICED CREW O2 TO 1740, HELD PRESSURE FOR 3 HOURS- NO LEAKS NOTED.
